Über die Erweiterungen topologischer Räume.

G. Nöbeling; H. Bauer

Mathematische Annalen (1955/56)

  • Volume: 130, page 20-45
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nöbeling, G., and Bauer, H.. "Über die Erweiterungen topologischer Räume.." Mathematische Annalen 130 (1955/56): 20-45. <http://eudml.org/doc/160451>.

author = {Nöbeling, G., Bauer, H.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {20-45},
title = {Über die Erweiterungen topologischer Räume.},
url = {http://eudml.org/doc/160451},
volume = {130},
year = {1955/56},

AU - Nöbeling, G.
AU - Bauer, H.
TI - Über die Erweiterungen topologischer Räume.
JO - Mathematische Annalen
PY - 1955/56
VL - 130
SP - 20
EP - 45
KW - functional analysis
UR - http://eudml.org/doc/160451
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.